# SDR DALA1317850685

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 63,745 hours, 25,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT L1 AND R1 INTERIOR EXIT EMERGENCY LIGHTS INOP.  R & R FUSES LEADING TO L1 EXTERIOR EMER LIGHT L1 AND L2  INTERIOR EXIT LIGHTS.  LIGHTS OPS CHECK GOOD IAW AMM 33-51.
